| Catalog Number |
381234 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the 20g x 1.16in (1.1 x 30 mm) insyte experienced product damage.The following information was provided by the initial reporter: catheter damaged, material: 381234, batch; 5142297, quantity: 1.
Event or Problem Description
Additional Manufacturer Narrative
Investigation: a device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.Since no samples or photos displaying the condition reported are available for examination, we were unable to fully investigate this incident.